# SDR SWAA2019020429142

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,598 hours, 23,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 411A27805
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE COVER CRACKED.  R&R COVER  IAW AMM.
